# SDR FDEA201305161010

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 39,060 hours, 19,955 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 224W4720505
- Condition: Chafed
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 800 FT AGL, GENERATOR 2 FAULTED AND AC BUSS 2 FAILED.  ALL RELATED SYS FAILED.  ABLE TO RESET GENERATOR 2 AND RECOVERED AC BUSS 2.   ABLE TO RESET ALL RELATED SYSTEMS,  INSPECTED E&E COMPARTMENT FOR EVIDENCE OF WATER, CHECKED GCU'S FOR OBVIOUS DEFECTS.  OPENED NR 2 ENGINE COWLING AND INSPECTED FEEDER CABLES FROM NR 2 GENERATOR FOUND RUBBER OUT OF THE CLAMP AND 2 OF THE 4 CABLES CHAFED THRU THE INSULATION AT THE 12:00 POSITION ON THE ENGINE.   R/R CORE ELECTRICAL HARNESS.
